# SDR DALA2025071505328

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 92,852 hours, 40,666 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE # 11 CORROSION ON SKIN AND FITTING BTW 5 TO 8 O'CLOCK POSITION, HOLE # 12 CORROSION ON SKIN AND FITTING BTW 6 TO 8 O'CLOCK POSITION, HOLE # 16 CORROSION ON SKIN AND FITTING BTW 5 TO 7 O'CLOCK POSITION, HOLE # 18 CORROSION ON SKIN AND FITTING BTW 5 TO 8 O'CLOCK POSITION. IN REF: CARD 5720-01100-05B JOB# 152-0001 STEP 14. C. CORRECTIVE ACTION: SUMMARY OF NRC 00136: HOLES #11, #12, #16 AND #18 WERE REAMED TO FIRST OVERSIZE WITH FINAL DIAMETER OF 0.5780 INCH PER AMDS 5720 -01100-05B AND (ET) OPEN HOLE HFEC INSPECTION WAS ACCOMPLISHED ON HOLES #11, #12, #16 & #18 NO CRACKS WERE FOUND AFTER REWORK PER CARD 5720-01100-05B. (1076968)
